Page 1 of 1

What can I do about twitches and what causes them?

PostPosted: February 24th, 2005, 12:36 am
by jen78nc
Hi all. I just started having muscle twitches in my feet about a month ago. When it first started, I had it a few days, and then i started taking magnesium and it seemed to go away. Then it showed up a few weeks later. And its been on and off ever since. Sometimes magnesium seems to help but I am taking magnesium oxide right now, which causes me to have GI problems. I ordered some magnesium malate and Im hoping that will be better. Anyway, i am just really wanting to know what could have caused these twitches in the first place. Im 26 years old and had never had this problem until recently. I am on birth control pills, and also taking melatonin at night to help me sleep. Ive been taking it about 8 months now. Well, if anyone has any suggestions on what could cause BFS or what I can do about it, I would really appreciate it. Thanks.